MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION HUMIDIFIER; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION HUMIDIFIER; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DEXH
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.This report was related to a dreamstation humidifier.The manufacturer received information from the patient alleging "slight burn marks" on the inside of the humidifier lid, and a "hole melted into the lid seal." the patient also alleges an odor during usage.No death, serious harm, or injury was reported.The device has not yet been returned to the manufacturer for evaluation.If any additional information is received, a follow-up report will be filed.

Brand Name
DREAMSTATION HUMIDIFIER
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23348998
Report Number2518422-2025-111196
Device Sequence Number9470862
Product Code BZD
UDI-Device Identifier00606959024113
UDI-Public(01)00606959024113
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDEXH
Device Catalogue NumberDEXH
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Initial Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown